# SDR AALA20110504TUL04

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 33,042 hours, 15,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT FORWARD ENTRY DOOR JAM WEB AT STATION 206 LONGERON 15 LEFT.  INSTALLED REPAIR STRAP PER AARD 53-10-00-11.
